# SDR AWXA9500066

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND MOUNTED EMERGENCY EXIT LIGHTS INOPERATIVE, LAST ROW IN AFT.  REPAIRED WIRING TO LIGHTS, OPS CHECK NORMAL.  (W)
